# SDR YENA2025101401020

- Difficulty date: October 12, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N937JB
- Make and model: Airbus A321-231
- Aircraft serial: 06245
- Aircraft time: 46,194 hours, 9,036 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Odor
- Location: Passenger
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#315, JFK-SFO. "MOTH BALLS SMELL COMING FROM ROW 9; C/W INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10. THREE PASSENGERS FROM 7D, 8B, 23A USED MOTH BALLS TO WASH CLOTHES PER TSM 05-50-00-810-085-B / TSM 05-50-00-810-085-D. A/C OK FOR SERVICE "
